Advances in Operator Theory

Pompeiu-Čebyšev type inequalities for selfadjoint operators in Hilbert spaces

Mohammad W. Alomari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, generalizations of some inequalities for continuous $h$-synchronous ($h$-asynchronous) functions of selfadjoint linear operators in Hilbert spaces are proved.

Article information

Source
Adv. Oper. Theory, Volume 3, Number 3 (2018), 459-472.

Dates
Received: 21 August 2017
Accepted: 16 December 2017
First available in Project Euclid: 21 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1513876633

Digital Object Identifier
doi:10.15352/aot.1708-1220

Mathematical Reviews number (MathSciNet)
MR3795094

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47A99: None of the above, but in this section

Keywords
Hilbert space selfadjoint operators $h$-synchronization

Citation

Alomari, Mohammad W. Pompeiu-Čebyšev type inequalities for selfadjoint operators in Hilbert spaces. Adv. Oper. Theory 3 (2018), no. 3, 459--472. doi:10.15352/aot.1708-1220. https://projecteuclid.org/euclid.aot/1513876633


Export citation

References

  • M. W. Alomari, On Pompeiu–Chebyshev functional and its generalization, Preprint arXiv:1706.06250v2.
  • S. S. Dragomir, Čebyšev's type inequalities for functions of selfadjoint operators in Hilbert spaces, Linear Multilinear Algebra, \textbf 58 no 7–8 (2010), 805–814.
  • S. S. Dragomir, Operator inequalities of the Jensen, Čebyšev and Grüss type, Springer, New York, 2012.
  • T. Furuta, J. Mićić, J. Pečarić, and Y. Seo, Mond-Pečarić method in operator inequalities. Inequalities for bounded selfadjoint operators on a Hilbert space, Element, Zagreb, 2005.
  • M. S. Moslehian and M. Bakherad, Chebyshev type inequalities for Hilbert space operators, J. Math. Anal. Appl. \textbf 420 (2014), no. 1, 737–749.
  • J. S. Matharu and M. S. Moslehian, Grüss inequality for some types of positive linear maps, J. Operator Theory \textbf 73 (2015), no. 1, 265–278.